# SDR MWEA98674

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779225
- Condition: Dented
- Location: Bs 452
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25L IS DENTED INWARD APPROXIMATELY .125 INCH AT STATION 452.  MTC SPLICED IN NEW SECTION OF LONGERON.
